MAUDE Adverse Event Report: COOPERSURGICAL, INC. RUMI II,BACKLOADABLE

COOPERSURGICAL, INC. RUMI II,BACKLOADABLE
Model Number UMH650
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical, inc.Is currently investigating the reported condition.
 
Event or Problem Description
E-complaint (b)(4).Report submitted by csi rep- incident details surrounding event during a surgical procedure (xi robotic assisted laparoscopic sacrocolpopexy with mesh with single incision suburethral sling) the gyn surgeon requested for additional manipulation.The pedal was loose and the spring broke from the rumi handle.The certified surgical technician (cst) was then requested to lower the handle thus lifting the uterus and the cst's arm got caught the ally and the or table.1216677-2021-00050 rumi ii backloadable umh650 e-complaint (b)(4).
 
Additional Manufacturer Narrative
Investigation initiated manufacturer's investigation review dhr inspect returned samples *analysis and findings distr.History the complaint product (sn 24872121) was manufactured at csi on 05/31/18 under work order 248721.Manuf.Record review dhr - 248721 was reviewed and no non-conformity, related to the complaint condition, were noted.Incoming inspect.Review incoming inspection record review not applicable to this product.Serv.Hist.Record no service history record found for this unit.Historical complaint review a review of the 2-year complaint history showed similar reported complaint conditions, where the handle broke.Product receipt the complaint unit was returned 03/31/21.Visual eval.Visual examination of the complaint unit revealed a broken handle functional eval.Complaint unit was functionally evaluated and found not to function properly.During investigation, the handle was found to be broken, with the break going through the wire hole on the handle.Root cause based on the historical complaints and prior root cause investigation, it was confirmed from tests that the failures were occurring at a level of force not likely to occur with just the articulation of the handle.Instead, it was apparent that the loads required to break the handle exist when the koh efficient (ke) is not in the proper position on the arm.When the ke is not properly positioned, it can impede in the rotation of the tip drum, introducing an undesired force on the device which can result in a broken plastic handle break.The plastic handle did not undergo a recent design or material change.*correction and/or corrective action based on the investigations performed under capa 605, it was determined that no corrective action was necessary to address the failure mode seen under the complaint unit due to a rpn (risk priority number) lower than 200.Umh650 broken handle complaints are entered into coopersurgical's continuous improvement program (cip) for trending and monitoring.The product met the required release specifications per dhr review.No re-training required.*was the complaint confirmed? yes.
 
Event or Problem Description
During a surgical procedure (xi robotic assisted laparoscopic sacrocolpopexy with mesh with single incision suburethral sling) the gyn surgeon requested for additional manipulation.The pedal was loose and the spring broke from the rumi handle.The certified surgical technician (cst) was then requested to lower the handle thus lifting the uterus and the cst's arm got caught the ally and the or table.1216677-2021-00050-1 rumi ii backloadable umh650 (b)(4).

Brand Name
RUMI II,BACKLOADABLE
Common Device Name
RUMI II,BACKLOADABLE
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key11569765
Report Number1216677-2021-00050
Device Sequence Number3262283
Product Code LKF
UDI-Device Identifier00888937015232
UDI-Public888937015232
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K932115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2021
Device Model NumberUMH650
Device Catalogue NumberUMH650
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2021
Supplement Date Received by Manufacturer02/25/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown